Re: [MOL] Chemo and vision [03010] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Chemo and vision



Chris:  Absolutely!!!!  At times I was so hyper I couldn't sit still -- just
paced madly around.  Also, I had trouble seeing.  It's not unusual at all.
The doctor gave me Ativan for the listlessness.  Gradually, the vision
problems disappeared.  Hope this helps.  Love, Kathy
-----Original Message-----
From: CCR0417@AOL.COM <CCR0417@AOL.COM>
To: mol-cancer@lists.meds.com <mol-cancer@lists.meds.com>
Date: Wednesday, January 27, 1999 7:42 PM
Subject: [MOL] Chemo and vision


>Did anyone here ever hear of chemo affecting vision a/o attention span?
>Chris
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the
line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------



------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------